Advanced Search
MyIDEAS: Login

MSE performance of the 2SHI estimator in a regression model with multivariate t error terms

Contents:

Author Info

  • Akio Namba

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s003620000041
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Statistical Papers.

Volume (Year): 42 (2001)
Issue (Month): 1 (January)
Pages: 81-96

as in new window
Handle: RePEc:spr:stpapr:v:42:y:2001:i:1:p:81-96

Contact details of provider:
Web page: http://www.springer.com/statistics/business/journal/362

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Van Hoa, Tran, 1985. "The inadmissibility of the Stein estimator in normal multiple regression equations," Economics Letters, Elsevier, vol. 19(1), pages 39-42.
  2. Blattberg, Robert C & Gonedes, Nicholas J, 1974. "A Comparison of the Stable and Student Distributions as Statistical Models for Stock Prices," The Journal of Business, University of Chicago Press, vol. 47(2), pages 244-80, April.
  3. Tran Van Hoa & Chaturvedi, A., 1999. "Performance of the 2SHI Estimator under the Generalised Pitman Nearness Criterion," Economics Working Papers wp99-4, School of Economics, University of Wollongong, NSW, Australia.
  4. Giles, Judith A., 1992. "Estimation of the error variance after a preliminary-test of homogeneity in a regression model with spherically symmetric disturbances," Journal of Econometrics, Elsevier, vol. 53(1-3), pages 345-361.
  5. Judge, George & Miyazaki, Shigetaka & Yancey, Thomas, 1985. "Minimax Estimators for the Location Vectors of Spherically Symmetric Densities," Econometric Theory, Cambridge University Press, vol. 1(03), pages 409-417, December.
  6. Van Hoa, Tran, 1993. "The mixture properties of the 2SHI estimators in linear regression models," Statistics & Probability Letters, Elsevier, vol. 16(2), pages 111-115, January.
  7. Giles, Judith A., 1991. "Pre-testing for linear restrictions in a regression model with spherically symmetric disturbances," Journal of Econometrics, Elsevier, vol. 50(3), pages 377-398, December.
  8. Ohtani, Kazuhiro & Hasegawa, Hikaru, 1993. "On Small Sample Properties of R2 in a Linear Regression Model with Multivariate t Errors and Proxy Variables," Econometric Theory, Cambridge University Press, vol. 9(03), pages 504-515, June.
  9. Ullah, Aman & Zinde-Walsh, Victoria, 1984. "On the Robustness of LM, LR, and W Tests in Regression Models," Econometrica, Econometric Society, vol. 52(4), pages 1055-66, July.
  10. Singh, Radhey S., 1988. "Estimation of error variance in linear regression models with errors having multivariate student-t distribution with unknown degrees of freedom," Economics Letters, Elsevier, vol. 27(1), pages 47-53.
  11. Ohtani, Kazuhiro & Giles, Judith, 1993. "Testing linear restrictions on coefficients in a linear regression model with proxy variables and spherically symmetric disturbances," Journal of Econometrics, Elsevier, vol. 57(1-3), pages 393-406.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Akio Namba & Kazuhiro Ohtani, 2007. "Risk comparison of the Stein-rule estimator in a linear regression model with omitted relevant regressors and multivariatet errors under the Pitman nearness criterion," Statistical Papers, Springer, vol. 48(1), pages 151-162, January.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:42:y:2001:i:1:p:81-96. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.